MathSciNet Relay Station
MathSciNet bibliographic data
MR2159696 (2006g:53039) 53C20 (15A69 53C21)
Labbi, M.-L. Double forms, curvature structures and the $(p,q)$-curvatures. Trans. Amer. Math. Soc. 357 (2005), no. 10, 3971–3992 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement